# SDR 98ZZZX493

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 696607083334
- Condition: Broken
- Location: Te Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, FOUND BOTH LOWER CABLES IN INBOARD MID-FLAP BROKEN.  REMOVED AND REPLACED CABLES IAW 727 MM.
